InternationaleJournals

A Finite Difference Method for the Numerical Solution of First Order Nonlinear Differential Equation

K. Selvakumar
Department of   Mathematics , Anna University of  Technology  Tirunelveli, Tirunelveli-627 007,  Tamil Nadu, India.
email: k_selvakumar10@yahoo.com

 

ABSTRACT

        In this paper a stable  finite difference  method for  the  numerical solution of the first order nonlinear  differential equation is developed. The method is both A-stable and L-stable. This method is a modified form of trapezoidal method.  Numerical results are given to illustrate the applicability of the method.

Keywords: nonlinear differential equation, finite difference scheme.
AMS (MOS) subject classification:  65F05, 65N30, 65N35, 65Y05.

 

 

 

 

 


International eJournal of Mathematics and Engineering

Volume 3, Issue 3, Pages:  1762 - 1769